# SDR DLL14981575

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 7424283
- Condition: Broken
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-3 DOOR TRACK LOCK PIN MECHANISM CABLE BROKEN UNABLE TO ACCOPMPLISH EMERGENCY OPS CHECK INSIDE AND OUTSIDE HANDLES.  REPLACED CABLE.
